Discussions By Condition: Medical Stories

Headaches can't get diagnosed

Posted In: Medical Stories 2 Replies
  • Posted By: rona hancock
  • February 6, 2007
  • 00:08 PM

my brother has been having headaches for months,but they are getting worst. He has been back and forth from hospital they are doing nothing but giving him something for the pain which is not helping only making him sleep a little.

the headache are getting wosrt
they are sevre, no particilar spot
on the right side (MOSTLY)
in the ears ( like his eardrums are breaking )
througth the temples
in his right jaw Murray(my brother) HISTORY

around the end of Jan. he had a vasectomy
around mid Jan. also had a root-canal donePLEASE HELP !!!!!! WE WILL DO ANYTHING OR GO ANYWHERE TO HELP HIM!!!!

Reply Flag this Discussion

2 Replies:

  • what side was the root canal done on? Did he have these headaches before that? It sounds like some trauma to the mouth would cause this.The mouth can effect the head and ears and the throat.
    Anonymous 42,789 Replies
    • February 8, 2007
    • 03:44 PM
    • 0
    Flag this Response
  • I had a vasectomy 6 years ago. Right after it I started with autoimmune (inflammation) problems (joints, eyes, etc) Since 3 years ago I started having strong migranes and some of my nerves have been damaged (palsy on one eye, numbness in arm). Vasectomy is apparently safe but it is not for everyone. I was a very healty before but now I am in bad shape. Doctors cannot to see the link as there are very few of us that get affected by vasectomy and usually it takes months or years to manifest
    Anonymous 0 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?